# SDR A6WA20200207155

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,172 hours, 41,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: 601R120603
- Condition: Cracked
- Part time: 42,172 hours, 41,112 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 630BL HAS CHAFFING ON INNER SURFACE.  CRACK INDICATIONS NOTED DURING HFEC INSPECTION OF REPAIRED SURFACE.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED PANEL 630BL IAW AWAC SUPPLEMENT 19-218A.
